# SDR ABXA9600324

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: B538DD
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE RIGHT AILERON TRIM TAB LINKAGE WORN.  REPLACED TRIM TAB LINKAGE BEARINGS IAW DC-9 MM 20-10-1.
